PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 70 | 4 | 313-341
Tytuł artykułu

Rational approximations to linear forms in values of G-functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
70
Numer
4
Strony
313-341
Opis fizyczny
Daty
wydano
1995
otrzymano
1992-06-22
poprawiono
1994-08-29
Twórcy
  • Tokyo Institute of Technology, Meguroku, Oh-Okayama, Tokyo 152, Japan
Bibliografia
  • [1] Y. André, G-functions and Geometry, Max-Planck-Institut, Bonn, 1989.
  • [2] A. Baker, Transcendental Number Theory, Cambridge University Press, Cambridge, 1975.
  • [3] E. Bombieri, On G-functions, in: Recent Progress in Analytic Number Theory 2, Academic Press, New York, 1981, 1-67.
  • [4] D. V. Chudnovsky and G. V. Chudnovsky, Applications of Padé approximations to diophantine inequalities in values of G-functions, in: Lecture Notes in Math. 1135, Springer, Berlin, 1985, 9-51.
  • [5] G. V. Chudnovsky, On some applications of diophantine approximations, Proc. Nat. Acad. Sci. U.S.A. 81 (1984), 1926-1930.
  • [6] A. I. Galochkin, Estimates from below of polynomials in the values of analytic functions of a certain class, Mat. Sb. 95 (137) (1974), 396-417 (in Russian); English transl.: Math. USSR-Sb. 24 (1974), 385-407.
  • [7] A. B. Shidlovskiĭ, Transcendental Numbers, Walter de Gruyter, Berlin, 1989.
  • [8] C. L. Siegel, Über einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Wiss., Phys. Math. Kl. nr. 1 (1929).
  • [9] K. Väänänen, On linear forms of a certain class of G-functions and p-adic G-functions, Acta Arith. 36 (1980), 273-295
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav70i4p313bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.